# SDR GTIA040434

- Difficulty date: March 17, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Bulged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE AT STA 218 BETWEEN LONG 21L AND 22L SKIN IS BULGING AT REPAIR.  FOUND TO BE OUT OF LIMIT OF INTERNAL DOUBLER.  FABRICATED INTERNAL DOUBLER.  INSTALLED REPAIR DOUBLER.
